# SDR SWIA201541214

- Difficulty date: May 5, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON HINGE LINE FAIRING PANEL 433BB IS CHAFED.  C-CHECK, REWORKED LT PYLON LOWER HINGE LINE FAIRING PANEL 433BB IAW STS EA.
